# SDR SWAA2021081005031

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 10,760 hours, 23,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT ENTIRE FLIGHT MOSTLY STARBOARD SIDE MOST PRONOUNCED NEAR ROW 10.FOUND DELAM ON L/E PANEL 192 BL; ACCOMPLISHED EA 21-153-02251 CLEANED & INSPECTED AFFECTED AREA & APPLIED SPEED TAPE. REPETIVE INSP- REQ'D EVERY 8 DAYS TO REMOVE SPEED TAPE ACCOMPLISH BOTH DVI & TAP TEST INSP. OF PANEL 192 BL FOR ANY DAMAGE PROPAGATION. PERMANENT REPAIR REQ'D WITH IN 30 DAYS REF. B737-800 SRM 53-40-70 OR REPLACE PANEL 192 BL; MPN 149S7259-16.REPETITIVE ACTION REQUIRED. /
